# SDR UIEA2024022600133

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B AFT FLAP FOUND DELAMINATION.  PERFORMED REPAIR AT DELAMINATION AREA PER SRM 51-70-07 PAR 5.C. NO FURTHER DEFECTS NOTED )
